# SDR HNAA2018052500113

- Difficulty date: May 10, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 46,311 hours, 39,917 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMOKE ODOR IN THE FLIGHT DECK AND FORWARD CABIN.  NO VISUAL SIGNS OF SMOKE.  VISUALLY INSPECTED AVIONICS NOSE BAY AND AROUND WINDSHIELDS,  FOUND NO EVIDENCE OF BURNING.  DURING GROUND RUN FOR RADAR,  NO EVIDENCE OF SMOKE. OK FOR SERVICE.
